Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the cause of severe itching on lower half of the body with sleeplessness post medicines for eczema ?

MY two year old son has eczema , we have recieved a cream to treat it. it is working. just two days ago My son has started having trouble sleeping, he was( is ) very restless. he constantly scratches at his legs... He is covered ih red bumps Mostly on his legs and thighs. they look like zits but can not be popped like one. what does he have?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Enquirer Infant eczema can be difficult as you will not be able to cure the condition and got to let it go on its course but you can do many things that wii elivate the condition till your baby comes out of this condition. To treat the child for eczema you have to follow and maintain some principles.(1)Trigger factors eg allergy, asthma, hay fever, irritant in the air can exerbate eczema.People with asthma, eczema, hay fever are called atopic subjects. Allergy to food can exserbate eczema and you got to find that through exclusion diet consulting Paediatric Dermatologist. The child could be allergic to body soap, laundry detergent , perfumes those should be avoided.Synthetic, woolen dresses should be avoided.Cotton dresses should be used. Cotton mitten should be used to avoid scraching. For skin non antigenic skin care like aquas cream, dove oitment ect should be used regularly.Steroiid ointment should be used for eczema till it cleares up.Some times due to scraching the area gets infected and turns weepy.Please consult your Doctor who will prescribe antibiotic+steroid cream.The description whch you have given it seems to be infected it need to be treated with antibiotic+steroid ointment if the skin is dry or antibiotic+steroid cream if the skin is weepy. Kindest regards.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor